True Life: My Birth Control Gave Me Crazy Side Effects

September 20, 2012  |  

As modern day women, we have the luxury of having a bit more say when it comes to reproduction. Technology and modern science is something else; but sometimes the stuff manufactured in a lab doesn’t mesh so well with the natural chemistry of our bodies. We took to our Facebook page to ask our lovely Noirettes what type of side effects they’ve experienced from their birth control.

Vanya: Yep, ended up with DVT (Deep Vein Thrombosis), which is potentially deadly if the clot breaks off and travels to your lungs….

Janice: MASSIVE weight gain like 25-36 lbs in a 6 mt span had to stop

Talia: When I first started I had morning sickness for a whole month…woke me up at 4 am on the dot.

KM: My hair thinned out horribly. I thought I had alopecia until the dr. told me what was going on.

Farisha: I was taking the pill and my whole spine was sore….from my lower back to the top of my head.

Milan: Maybe I was too young but due to heavy menstrual periods the doctor put me on the depo shot when I was about 12 or 13. I had constant migraines, my head felt like a kaleidascope all day and night. I had such horrible memory loss that I couldn’t even remember my teachers names

Tania: I was on Yaz and it affected my libido. I had absolutely no interest in anything sexual at all.

Candice: Everytime I started a new pack I threw up for half the day. I would have to miss a whole day of classes once a month. Yea, I’m off the pills now.

RaShaun:  I developed a blot clot that started in my leg and traveled up to my lungs (Pulmonary embolism). I didn’t know it was happening until I went to the hospital for the pain I was feeling in my side and back. At first the pain felt like gas, but when it got worse, I could barely move or breath. I had to take blood thinners everyday for 6 months and get my blood checked every week. Now I have to take baby aspirin everyday to lower the risk of getting another blood clot. I also can never take any type of birth control (except condoms of course) ever again.

Jazzmynn: I first took the pill (don’t know which one) it made me a narcoleptic I would literally fall asleep in parties, outside, anywhere my head could rest. I then switched to the ring. I had the doctors surgically remove it because it had irritated my skin and the infected area grew around the ring. Then I took the patch and that was the lesser of the evils but the after affects of bc has left me with a hormone imbalance called PCOS and I get ingrown hair (the worst some dermatologist have ever seen) cramps, heavier cycles, less likely to carry a child to term etc.. Now I’m just abstaining I hate doping my body up.

Denise: Mine use to make me psychotic. Doctor thought it was funny until I told her I would slam her head into the door and not feel bad about it. She changed my pills real quick.

Charley: I got pregnant.. Where was the control?!?

More on Madame Noire!

Trending on MadameNoire

Comment Disclaimer: Comments that contain profane or derogatory language, video links or exceed 200 words will require approval by a moderator before appearing in the comment section. XOXO-MN